# SDR CALA2022030700589

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 107,761 hours, 11,097 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 111W22022
- Condition: Cracked
- Location: Ctr Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2019-11-02 SUPPORT TASK EA 5310-06900 REV D OP 14 2EA HOLE FOUND CRACKS ON CENTER TANK RHS FRONT SPAR LOWER CHORD (DETAIL REFER NDT INSPECTION FINDING RECORD) TRANSFER REF. NON-ROUTINE HX NRC WO.548134 AND ORIGINATED BY EMP NO. V925917 1 TO 26, ATTACHED TO ORIGINAL. PER ECRA, INITIATE A DTA DIP TO EC5710-02797 PT2 ON OR BEFORE THE ACFT REACHES 27097 TFC OR QC "ACCOMPLISH INITIAL INSP REQUIREMENTS OF LATEST REV OF 171,760 TFH, WHICHEVER OCCURS FIRST"., HAECO NRC WO.548134,, CENTER TANK RH FRONT SPAR LWR CHORD REPAIRED AS PER ECRA 5710-02797 REV - PER PT1 ITEM 1 INTERIM REPAIR.,, 44.0008, ITEMS ADD REF LOG 8028891 FOR ADDITIONAL DIP - PLANNING TO CONTACT ENGINEERING OK TO PLACE ON DIP PER ECRA 5710-02797, "ACCOMPLISH INITIAL TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION REQUIREMENTS OF LATEST REVISION OF EC5710-02797 PART 2 ON OR BEFORE THE AIRCRAFT REACHES 27,097 TOTAL FLIGHT CYCLES OR 171,760 TOTAL FLIGHT HOURS, WHICHEVER OCCURS FIRST. INSPECTED BY APPROVED. QC REVIEWED QC REVIEWED
